Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1977, Volume 32, Issue 2, Pages 199–213
DOI: https://doi.org/10.1070/SM1977v032n02ABEH002377
(Mi sm2806)
 

This article is cited in 141 scientific papers (total in 141 papers)

On the asymptotics of the ratio of orthogonal polynomials

E. A. Rakhmanov
References:
Abstract: Conditions are obtained for the existence of “exterior” asymptotics for orthogonal polynomials. In particular, it is shown that if ρ>0 almost everywhere on the interval [1,1] (ρ(x) is a nondecreasing function on [1,1]), then for the corresponding orthonormal polynomials the relation Pn+1(z)Pn(z)z+z21 holds on compact subsets of C[1,1]. The branch of the square root is chosen so that |z+z21|>1 in the region described.
Bibliography: 6 titles.
Received: 13.10.1976
Bibliographic databases:
UDC: 517.5
MSC: 30A84, 33A65
Language: English
Original paper language: Russian
Citation: E. A. Rakhmanov, “On the asymptotics of the ratio of orthogonal polynomials”, Math. USSR-Sb., 32:2 (1977), 199–213
Citation in format AMSBIB
\Bibitem{Rak77}
\by E.~A.~Rakhmanov
\paper On the asymptotics of the ratio of orthogonal polynomials
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 2
\pages 199--213
\mathnet{http://mi.mathnet.ru/eng/sm2806}
\crossref{https://doi.org/10.1070/SM1977v032n02ABEH002377}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=445212}
\zmath{https://zbmath.org/?q=an:0373.30034}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1977GH22400002}
Linking options:
  • https://www.mathnet.ru/eng/sm2806
  • https://doi.org/10.1070/SM1977v032n02ABEH002377
  • https://www.mathnet.ru/eng/sm/v145/i2/p237
    Cycle of papers
    This publication is cited in the following 141 articles:
    1. J S Dehesa, “Rydberg atoms in D dimensions: entanglement, entropy and complexity”, J. Phys. A: Math. Theor., 57:14 (2024), 143001  crossref
    2. A. I. Aptekarev, “Weak and Strong Asymptotics of Orthogonal Polynomials with Varying Weight”, J Math Sci, 278:2 (2024), 211  crossref
    3. V. I. Buslaev, “Multipoint Geronimus and Schur parameters of measures on a circle and on a line”, Sb. Math., 215:8 (2024), 1007–1042  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Nahual Sobrino, Jesus S. Dehesa, “Parameter andqasymptotics of Lq‐norms of hypergeometric orthogonal polynomials”, Int J of Quantum Chemistry, 123:2 (2023)  crossref
    5. Fabrice Gamboa, Jan Nagel, Alain Rouault, “Sum rules via large deviations: Extension to polynomial potentials and the multi-cut regime”, Journal of Functional Analysis, 282:3 (2022), 109307  crossref
    6. Sze-Man Ngai, Wei Tang, Anh Tran, Shuai Yuan, “Orthogonal Polynomials Defined by Self-Similar Measures with Overlaps”, Experimental Mathematics, 31:3 (2022), 1026  crossref
    7. L.G. González Ricardo, G. López Lagomasino, S. Medina Peralta, “On the convergence of multi-level Hermite-Padé approximants”, Physica D: Nonlinear Phenomena, 440 (2022), 133487  crossref
    8. Nahual Sobrino, Jesus S.‐Dehesa, “Algebraic and complexity‐like properties of Jacobi polynomials: Degree and parameter asymptotics”, Int J of Quantum Chemistry, 122:6 (2022)  crossref
    9. S. P. Suetin, “Two Examples Related to Properties of Discrete Measures”, Math. Notes, 110:4 (2021), 578–582  mathnet  crossref  crossref  mathscinet  isi  elib
    10. A. I. Aptekarev, “Slabye i silnye asimptotiki ortogonalnykh mnogochlenov c «peremennym» vesom”, Posvyaschaetsya 70-letiyu prezidenta RUDN V.M. Filippova, SMFN, 67, no. 3, Rossiiskii universitet druzhby narodov, M., 2021, 427–441  mathnet  crossref
    11. Dehesa J.S., “Entropy-Like Properties and l-Q-Norms of Hypergeometric Orthogonal Polynomials: Degree Asymptotics”, Symmetry-Basel, 13:8 (2021), 1416  crossref  isi
    12. Jesús S Dehesa, Nahual Sobrino, “Complexity-like properties and parameter asymptotics of
      Lq
      -norms of Laguerre and Gegenbauer polynomials”, J. Phys. A: Math. Theor., 54:49 (2021), 495001  crossref
    13. A I Aptekarev, E D Belega, J S Dehesa, “Rydberg multidimensional states: Rényi and Shannon entropies in momentum space”, J. Phys. A: Math. Theor., 54:3 (2021), 035305  crossref
    14. Lopez-Garcia A. Lopez Lagomasino G., “Nikishin Systems on Star-Like Sets: Ratio Asymptotics of the Associated Multiple Orthogonal Polynomials, II”, J. Approx. Theory, 250 (2020), UNSP 105320  crossref  mathscinet  isi
    15. Fidalgo U. Lopez Lagomasino G. Medina Peralta S., “Asymptotic of Cauchy Biorthogonal Polynomials”, Mediterr. J. Math., 17:1 (2020), 22  crossref  mathscinet  zmath  isi
    16. B. P. Osilenker, “On Potential Functions Associated with Eigenfunctions of the Discrete Sturm–Liouville Operator”, Math. Notes, 108:6 (2020), 842–853  mathnet  crossref  crossref  mathscinet  isi  elib
    17. A. I. Aptekarev, S. A. Denisov, M. L. Yattselev, “Discrete Schrödinger Operator on a Tree, Angelesco Potentials, and Their Perturbations”, Proc. Steklov Inst. Math., 311 (2020), 1–9  mathnet  crossref  crossref  mathscinet  isi  elib
    18. Diaz-Gonzalez A. Pijeira-Cabrera H. Perez-Yzquierdo I., “Rational Approximation and Sobolev-Type Orthogonality”, J. Approx. Theory, 260 (2020), 105481  crossref  mathscinet  isi
    19. Piu Ghosh, Debraj Nath, “Complexity analysis of two families of orthogonal functions”, Int J of Quantum Chemistry, 119:17 (2019)  crossref
    20. Maurice Duits, Rostyslav Kozhan, “Relative Szegő Asymptotics for Toeplitz Determinants”, International Mathematics Research Notices, 2019:17 (2019), 5441  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1043
    Russian version PDF:283
    English version PDF:57
    References:103
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025